O.K. I an 14 and have Ankylosing spondylitis(big words). I have been taking Enbrel for the last 10 months, one a week. It started out painless but then suddenly, every week it would hurt- A LOT. Sometimes it takes 5 seconds others 15, sometimes I'm running to the bathroom with blood running down my leg and others I don't feel. More recently I had an extreme burning and my skin was raised and deep red, the worst was when air bubbles and medicine came spraying out.OW!!! Should I stop! What do I do!
Go to ER asap. I don’t currently know how you are at this moment in time. But Enbrel is a serious drug with serious side effects some of which you are experiencing now. Bleeding is one of them. Bleeding that you can see (running down your leg) and bleeding that you cannot see (internal bleeding). Also the burning skin too can be the start of a serious skin side effects associated with this drug. ER asap!
Are you changing the sites you use? It sounds like sometimes you're giving it in a site that is worn out. Also you may be injecting it too fast, so that the medicine comes flying back. Its not important that it bleeds, you just hit a surface blood vessel. Are you letting the medicine warm for 30 min at room temp before you use? The one with the raised red area sounds like you didn't get all the way under your skin and some medicine got in the skin.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2014 • 2 answers
Ankylosing Spondylitis - I was diagnosed with AS last year. I was on Cymbalta for about 2 years and?
Posted 19 Feb 2016 • 1 answer
Posted 5 Mar 2016 • 2 answers
Posted 15 Mar 2016 • 4 answers
Posted 24 Apr 2017 • 2 answers